Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Br0wnDawG

Stopped Accutane Early, A Month Has Passed, Should I Go Back On It?

Recommended Posts

So I completed 5 months of Accutane, and after previously having severe acne (it made those stupid proactive ad before shots look like heaven) my skin is fully clear!

I didn't really have a medical reason, the only side effects I got were dry lips and easy sunburn, but I stopped at 5 months.

I was only on 20 mg/day dose the entire time and it worked wonders, now a month off, I got my first two pimples in a few months.

I freaked out and since I had 1 month at least (could get more) left, I decided to jump back on it until the course is fully done.

Is that okay to just return to it after stopping for a month? I am so paranoid that it will return (I'm 17 y/o) and frankly I'm still trying to heal scarring, I would legit be devastated if it returned even half as bad as it was.

So my question is, should I finish the course (the final month) after a month off, or do I wait?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×